MAUDE Adverse Event Report: AUTOSOFT 90; INSET II 60/6 GREY TCAP

AUTOSOFT 90; INSET II 60/6 GREY TCAP
Lot Number 5231111
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that the patient had issues with a bent cannula and was hospitalized due to diabetic ketoacidosis.He went to the emergency and stayed there for a couple of hours.Patient's blood glucose was over 700 mg/dl when arrived at the emergency room and received insulin through intravenous route as corrective treatment.He had large ketones and the health care professional assessed the ketone level as dangerous/life threatening.The patient was diagnosed with acute kidney failure, diabetic ketoacidosis, hyperglycemia, hyperkalemia and blood glucose level was 300 mg/dl when the patient left the emergency and was subsequently hospitalized.Reportedly, the patient noticed the cannula was bent when he pulled his site out while in the hospital.He was using the same infusion set for 5 days.The patient was treated with insulin drip, potassium and magnesium.He was hospitalized for more than 2 days and was still hospitalized at the time of the report.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
AUTOSOFT 90
Common Device Name
INSET II 60/6 GREY TCAP
MDR Report Key8559712
Report Number3003442380-2019-01401
Device Sequence Number19216602
Product Code FPA
UDI-Device Identifier05705244014305
UDI-Public05705244014305
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date03/01/2021
Device Lot Number5231111
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2018
Initial Report FDA Received Date04/29/2019
Patient Sequence Number1